# SDR VNAA2011012400006

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 15,768 hours, 16,450 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1155
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 18,392 hours, 11,706 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT AND CABIN AFTER TURNING ON THE APU AND SWITCHING BLEEDS ON DESCENT INTO DCA.  CREW LANDED IN DCA WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE APU ENCLOSURE AND THE AIR CONDITIONING COOLING DUCTS.  NO DEFECTS WERE NOTED.  MAINTENANCE DETERMINED THE SOURCE OF THE SMELL AND SMOKE TO BE FROM THE APU.  MAINTENANCE DEFERRED THE APU PER MEL AND PERFORMED AIR CONDITIONING SYSTEM CHECKS.  AIRCRAFT WAS RELEASED FOR SERVICE.  APU WAS SUBSEQUENTLY REMOVED AND REPLACED TO CLEAR THE DEFERRAL.  ALL WORK WAS PERFORMED USING THE AIRCRAFT MAINTENANCE MANUALS.
